Bifurcations of one-dimensional reaction-diffusion equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

7 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1295-1306
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume11
Issue number5
Publication statusPublished - May 2001
Externally publishedYes

Abstract

Bifurcations of a class of one-dimensional reaction-diffusion equations of the form u″ + μu - Uk = 0, where μ is a parameter, 2 ≤ k ∈ Z+, with boundary value condition u(0) = U(π) = 0, are investigated. Using the singularity theory based on the Liapunov-Schmidt reduction, some characterization results are obtained.